MathSciNet Relay Station
MathSciNet bibliographic data
MR1342353 65D20
Barry, D. A.; Culligan-Hensley, P. J.; Barry, S. J. Real values of the $W$-function. ACM Trans. Math. Software 21 (1995), no. 2, 161–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement